# SDR 20000831SH005

- Difficulty date: July 4, 2000
- Submitted: August 31, 2000
- Operation: General aviation
- Aircraft: N525AA
- Make and model: Piper PA-31-350
- Aircraft serial: 318052111
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Stage of operation: LD
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OWB - GOING INTO OWB, COULD NOT GET LANDING GEAR DOWN.  PILOT HAND PUMPED GEAR DOWN, LANDED NO PROBLEMS.  SERVICED HYDRAULIC FLUID, TIGHTENED LOOSE B-NUT BACK SIDE OF HYDRAULIC SERV. PORT.  (X)
